Children’s Zyrtec Allergy Relief Dissolve Tablets With Cetirizine, Citrus Flavored, 12 Count

Children’s Zyrtec Allergy Relief Dissolve Tablets With Cetirizine, Citrus Flavored, 12 Count

Zyrtec Children's

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Relieves symptoms of hay fever and upper respiratory allergy symptomsContains cetirizine hydrochlorideProvides relief from sneezing; runny nose; itchy, watery eyes; and itchy nose and throatCitrus flavored tablets melt in the mouth

Ingredients

Active Ingredient (in each tablet): Cetirizine HCl 10 mg
Inactive Ingredients: Amino methacrylate copolymer, anhydrous citric acid, colloidal silicon dioxide, crospovidone, flavors, hydroxypropyl cellulose, magnesium stearate, mannitol, microcrystalline cellulose, sodium bicarbonate, sodium starch glycolate, sucralose

Always refer to the actual package for the most accurate information